# SDR IPXA2025090884241

- Difficulty date: August 15, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,754 hours, 22,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAWL BEHIND THE CREW ENTRY DOOR HANDLE HAS WEAR DAMAGE. REMOVED THE PAWL IAW AMM 52-11-26-004-001, REV 145. INSTALLED A NEW PAWL IAW AMM 52-11-26-404-003, REV 145.
